Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 989423, 15 pages
http://dx.doi.org/10.5402/2011/989423
Research Article

Quadruple Fixed Point Theorems for Weak ϕ-Contractions

Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey

Received 8 August 2011; Accepted 20 September 2011

Academic Editor: Y. Dai

Copyright © 2011 Erdal Karapınar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis, vol. 74, no. 15, pp. 4889–4897, 2011. View at Publisher · View at Google Scholar
  2. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. Lakshmikantham and Ljubomir Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. V. Luong and N. X. Thuan, “Coupled fixed points in partially ordered metric spaces and application,” Nonlinear Analysis, vol. 74, no. 3, pp. 983–992, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. Samet, “Coupled fixed point theorems for a generalized MeirKeeler contraction in partially ordered metric spaces,” Nonlinear Analysis, vol. 74, no. 12, pp. 4508–4517, 2010. View at Google Scholar
  6. E. Karapınar, “Couple fixed point theorems for nonlinear contractions in cone metric spaces,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3656–3668, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. E. Karapınar, “Couple fixed point on cone metric spaces,” Gazi University Journal of Science, vol. 24, no. 1, pp. 51–58, 2011. View at Google Scholar
  8. B. S. Choudhury and A. Kundu, “A coupled coincidence point result in partially ordered metric spaces for compatible mappings,” Nonlinear Analysis, vol. 73, no. 8, pp. 2524–2531, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. B. S. Choudhury, N. Metiya, and A. Kundu, “Coupled coincidence point theorems in ordered metric spaces,” Annali dell'Universita di Ferrara, vol. 57, no. 1, pp. 1–16, 2011. View at Publisher · View at Google Scholar
  10. E. Karapinar, “Quartet fixed point for nonlinear contraction,” http://arxiv.org/abs/1106.5472.